About ADVAIR DISKUS Medince??
Rarely,serious(sometimes fatal) asthma-related breathing problems enjoy occurred beside the use of long-acting inhaled beta agonists(e.g.,salmeterol)
(2.) Does that mean that u can own a really bad asthma attack using this medince where on earth u will be making noise when your breathing & everyone willl know that your have a really bad asthma attack?
(3.) If that be going to happen after taking the medince when would it?
(4.) If someone be going to have worseing of breathing after taking a medince when would they?
(5.) How do u know if your have wroseing of breathing from a medice or an asthma attack?
Since having wrosening of breathing is an asthma attack?
Please Answer ALL 5 Questions.
I suppose if you have a medicine triggered asthma attack, it would probably occur right after you inhaled the medicine.I'm pretty sure you own to be allergic to the medicine for it to trigger an asthma attack, so that would plan, you would probably notice an allergic reaction(i.e. the asthma attack) in the first few uses. So that means, if you've be using the medicine for a while, likelihood are you are probably not going to have an attack because of the pills. Regardless, if you do have an really bleak asthma attack, you can probably discuss with your doctor what triggered it.
ok i enjoy used that for about 3 years none of that stuff happen to me it is safe. they singular say that beacause those things could appear